Alert archive / Oregon / Wind Advisories in 2011

Wind Advisory 7, NWS Pendleton, OR

January 21, 20116 counties in Oregon; 5 counties in Washington

NWS Pendleton, OR issued this wind advisory at Jan 21, 2011, 3:48 AM PST for 6 counties in Oregon; 5 counties in Washington. It took effect at Jan 21, 2011, 2:00 PM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2011, 3:48 AM PST (11:48 UTC)
In effect from
Jan 21, 2011, 2:00 PM PST
Expired
Jan 21, 2011, 10:00 PM PST
In force
8 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Columbia County, WA, Kittitas County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 83 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 11.8 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2011-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2011-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WWUS76 KPDT 211148
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
348 AM PST FRI JAN 21 2011

...VERY WINDY IN THE LOWER COLUMBIA BASIN AND IN THE KITTITAS AND
YAKIMA VALLEYS LATE THIS AFTERNOON AND EVENING...

.A PACIFIC FRONTAL SYSTEM WILL MOVE ACROSS WASHINGTON. STRONG
WINDS ALOFT WILL ACCOMPANY THE FRONT. THE COMBINATION OF STRONG
UPPER LEVEL WINDS AND A TIGHT PRESSURE GRADIENT WILL RESULT IN
VERY WINDY CONDITIONS ACROSS THE LOWER COLUMBIA BASIN AND THE
KITTITAS AND YAKIMA VALLEYS. DAMAGING WINDS ARE POSSIBLE ALONG THE
HORSE HEAVEN HILLS AND NEAR THE DEPARTMENT OF ENERGY SITE NEAR HANFORD.

WAZ028-212300-
/O.NEW.KPDT.HW.W.0003.110121T2200Z-110122T0600Z/
LOWER COLUMBIA BASIN OF WASHINGTON-
INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES
348 AM PST FRI JAN 21 2011

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING. 


* TIMING AND WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60
  MPH CAN BE EXPECTED AFTER 2 PM AND WILL CONTINUE THROUGH 10 PM.
  WINDS WILL DECREASE SIGNIFICANTLY OVERNIGHT. LOCALIZED GUSTS TO 70
  MPH ARE EXPECTED ALONG THE HORSE HEAVEN HILLS AND NEAR HANFORD
  THIS EVENING.

* IMPACTS: TRAVELING WILL BE DIFFICULT THIS EVENING IN THE LOWER
  COLUMBIA BASIN OF WASHINGTON. DRIVERS SHOULD BE PREPARED FOR
  STRONG CROSS WINDS...PARTICULARLY ALONG INTERSTATE 82 NEAR THE
  HORSE HEAVEN HILLS AND HIGHWAY 240 NEAR THE DEPARTMENT OF ENERGY
  SITE IN HANFORD. WINDS OF THESE MAGNITUDES MAY CAUSE PROPERTY DAMAGE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ044-212300-
/O.NEW.KPDT.WI.Y.0007.110121T2200Z-110122T0600Z/
LOWER COLUMBIA BASIN OF OREGON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE
348 AM PST FRI JAN 21 2011

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING. 

* TIMING AND WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH
  CAN BE EXPECTED AFTER 2 PM AND WILL CONTINUE THROUGH 10 PM.
  WINDS WILL DECREASE SIGNIFICANTLY OVERNIGHT.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE TRAVELING DIFFICULT
  OVER PORTIONS OF THE LOWER COLUMBIA BASIN OF OREGON. LOOSE
  OBJECTS MAY SUDDENLY BECOME AIRBORNE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ026-027-212300-
/O.NEW.KPDT.WI.Y.0007.110121T2200Z-110122T0600Z/
KITTITAS VALLEY-YAKIMA VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES...
SUNNYSIDE...TOPPENISH...YAKIMA
348 AM PST FRI JAN 21 2011

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING. 

* TIMING AND WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50
  MPH CAN BE EXPECTED AFTER 2 PM AND WILL CONTINUE THROUGH 10 PM.
  WINDS WILL DECREASE SIGNIFICANTLY OVERNIGHT. LOCALIZED WIND
  GUSTS TO 55 MPH ARE POSSIBLE IN THE SOUTHERN PORTION OF THE
  YAKIMA VALLEY THIS EVENING.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE TRAVELING DIFFICULT
  OVER PORTIONS OF THE KITTITAS AND YAKIMA VALLEYS. LOOSE OBJECTS MAY
  SUDDENLY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
3 follow-up statements
310 
WWUS76 KPDT 212147
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
147 PM PST FRI JAN 21 2011

...VERY WINDY CONDITIONS ARE EXPECTED IN THE LOWER COLUMBIA BASIN
AND IN THE KITTITAS AND YAKIMA VALLEYS LATE THIS AFTERNOON AND
EVENING...

.A PACIFIC FRONTAL SYSTEM WILL MOVE ACROSS WASHINGTON AND OREGON
LATE THIS AFTERNOON. PRESSURE GRADIENTS WILL TIGHTEN WITH THE
PASSAGE OF THE FRONT AND VERY WINDY WEST WINDS WILL DEVELOP ACROSS
THE AREA WITH STRONG WINDS IN THE LOWER COLUMBIA BASIN OF
WASHINGTON INTO THIS EVENING.

WAZ028-220600-
/O.CON.KPDT.HW.W.0003.110121T2200Z-110122T0600Z/
LOWER COLUMBIA BASIN OF WASHINGTON-
INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES
147 PM PST FRI JAN 21 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

* TIMING AND WINDS: STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH
  GUSTS TO 60 MPH CAN BE EXPECTED AFTER 2 PM AND WILL CONTINUE
  THROUGH 10 PM...PRIMARILY ALONG THE RIDGES. THE STRONGEST GUSTS
  CAN BE EXPECTED ALONG THE HORSE HEAVEN HILLS AND NEAR HANFORD
  THIS EVENING. THE WINDS WILL DECREASE OVERNIGHT.

* IMPACTS: TRAVELING WILL BE DIFFICULT THIS EVENING IN THE 
  LOWER COLUMBIA BASIN OF WASHINGTON. DRIVERS SHOULD BE 
  PREPARED FOR STRONG CROSS WINDS...PARTICULARLY ALONG 
  INTERSTATE 82 NEAR THE HORSE HEAVEN HILLS AND HIGHWAY 240 
  NEAR THE DEPARTMENT OF ENERGY SITE IN HANFORD. WINDS OF 
  THESE MAGNITUDES MAY CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ042-507-508-WAZ029-521-220600-
/O.EXA.KPDT.WI.Y.0007.110121T2200Z-110122T0600Z/
NORTH CENTRAL OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
PRINEVILLE...REDMOND...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA...BICKLETON...
GOLDENDALE
147 PM PST FRI JAN 21 2011

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING AND WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50
  MPH CAN BE EXPECTED AFTER 2 PM AND WILL CONTINUE THROUGH 10 PM.
  WINDS WILL DECREASE OVERNIGHT.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE TRAVELING DIFFICULT
  OVER PORTIONS OF OREGON AND WASHINGTON AND DRIVERS SHOULD BE
  PREPARED FOR STRONG CROSS WINDS. LOOSE OBJECTS MAY SUDDENLY
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ044-220600-
/O.CON.KPDT.WI.Y.0007.110121T2200Z-110122T0600Z/
LOWER COLUMBIA BASIN OF OREGON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE
147 PM PST FRI JAN 21 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING AND WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50
  MPH CAN BE EXPECTED AFTER 2 PM AND WILL CONTINUE THROUGH 10 PM.
  WINDS WILL DECREASE OVERNIGHT.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE TRAVELING DIFFICULT 
  OVER PORTIONS OF THE LOWER COLUMBIA BASIN OF OREGON. LOOSE 
  OBJECTS MAY SUDDENLY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ026-027-220600-
/O.CON.KPDT.WI.Y.0007.110121T2200Z-110122T0600Z/
KITTITAS VALLEY-YAKIMA VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES...
SUNNYSIDE...TOPPENISH...YAKIMA
147 PM PST FRI JAN 21 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING AND WINDS: SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50
  MPH CAN BE EXPECTED AFTER 2 PM AND WILL CONTINUE THROUGH 10 PM.
  LOCALIZED WIND GUSTS TO 55 MPH ARE POSSIBLE IN THE SOUTHERN
  PORTION OF THE YAKIMA VALLEY THIS EVENING. WINDS WILL DECREASE 
  OVERNIGHT.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE TRAVELING DIFFICULT 
  OVER PORTIONS OF THE KITTITAS AND YAKIMA VALLEYS. LOOSE 
  OBJECTS MAY SUDDENLY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
781 
WWUS76 KPDT 220109
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
509 PM PST FRI JAN 21 2011

...VERY WINDY CONDITIONS ARE EXPECTED MOST OF THE COLUMBIA BASIN
THIS EVENING...

.A PACIFIC FRONTAL SYSTEM HAS MOVED ACROSS MOST OF WASHINGTON AND
OREGON. PRESSURE GRADIENTS WILL CONTINUE TO TIGHTEN BEHIND THIS
FRONT AND VERY WINDY WEST WINDS WILL DEVELOP ACROSS THE AREA. THE
STRONGEST WINDS WILL OCCUR IN PORTIONS OF THE LOWER COLUMBIA
BASIN OF WASHINGTON.

WAZ028-220600-
/O.CON.KPDT.HW.W.0003.000000T0000Z-110122T0600Z/
LOWER COLUMBIA BASIN OF WASHINGTON-
INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES
509 PM PST FRI JAN 21 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

* TIMING AND WINDS: STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH
  GUSTS TO 60 MPH CAN BE EXPECTED THROUGH 10 PM THIS EVENING. THE
  STRONGEST GUSTS CAN BE EXPECTED ALONG THE HORSE HEAVEN HILLS AND
  NEAR HANFORD. THE WINDS WILL DECREASE OVERNIGHT.

* IMPACTS: TRAVELING WILL BE DIFFICULT THIS EVENING IN THE LOWER
  COLUMBIA BASIN OF WASHINGTON. DRIVERS SHOULD BE PREPARED FOR
  STRONG CROSS WINDS...PARTICULARLY ALONG INTERSTATE 82 NEAR THE
  HORSE HEAVEN HILLS AND HIGHWAY 240 NEAR THE DEPARTMENT OF ENERGY
  SITE IN HANFORD. WINDS OF THESE MAGNITUDES MAY CAUSE PROPERTY
  DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED
TO BE 40 MPH OR GREATER WITH GUSTS IN EXCESS OF 58 MPH. THESE
WINDS CAN EASILY TOSS AROUND LOOSE OBJECTS AND DOWN LARGE TREE
LIMBS AND POWERLINES. THOSE VENTURING OUTDOORS SHOULD USE EXTREME
CAUTION AND BE ALERT FOR FLYING DEBRIS. DRIVING MAY ALSO BE
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. FOR ADDITIONAL
WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ041-WAZ024-220600-
/O.EXA.KPDT.WI.Y.0007.000000T0000Z-110122T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON
509 PM PST FRI JAN 21 2011

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING AND WINDS: SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WITH
  GUSTS TO 50 MPH CAN BE EXPECTED THROUGH 10 PM THIS EVENING.
  WINDS WILL DECREASE OVERNIGHT.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE TRAVELING DIFFICULT 
  OVER PORTIONS OF OREGON AND WASHINGTON AND DRIVERS SHOULD BE 
  PREPARED FOR STRONG CROSS WINDS. LOOSE OBJECTS MAY SUDDENLY 
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ042-507-508-WAZ029-521-220600-
/O.CON.KPDT.WI.Y.0007.000000T0000Z-110122T0600Z/
NORTH CENTRAL OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
PRINEVILLE...REDMOND...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA...BICKLETON...
GOLDENDALE
509 PM PST FRI JAN 21 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING AND WINDS: SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH
  GUSTS TO 50 MPH CAN BE EXPECTED THROUGH 10 PM THIS EVENING.
  WINDS WILL DECREASE OVERNIGHT.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE TRAVELING DIFFICULT 
  OVER PORTIONS OF OREGON AND WASHINGTON AND DRIVERS SHOULD BE 
  PREPARED FOR STRONG CROSS WINDS. LOOSE OBJECTS MAY SUDDENLY 
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

ORZ044-220600-
/O.CON.KPDT.WI.Y.0007.000000T0000Z-110122T0600Z/
LOWER COLUMBIA BASIN OF OREGON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE
509 PM PST FRI JAN 21 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING AND WINDS: SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH
  GUSTS TO 50 MPH CAN BE EXPECTED THROUGH 10 PM THIS EVENING.
  WINDS WILL DECREASE OVERNIGHT.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE TRAVELING DIFFICULT 
  OVER PORTIONS OF THE LOWER COLUMBIA BASIN OF OREGON. LOOSE 
  OBJECTS MAY SUDDENLY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$

WAZ026-027-220600-
/O.CON.KPDT.WI.Y.0007.000000T0000Z-110122T0600Z/
KITTITAS VALLEY-YAKIMA VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES...
SUNNYSIDE...TOPPENISH...YAKIMA
509 PM PST FRI JAN 21 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING AND WINDS: SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH
  GUSTS TO 50 MPH CAN BE EXPECTED THROUGH 10 PM THIS EVENING.
  LOCALIZED WIND GUSTS TO 55 MPH ARE POSSIBLE IN THE SOUTHERN
  PORTION OF THE YAKIMA VALLEY. WINDS WILL DECREASE OVERNIGHT.

* IMPACTS: VERY WINDY CONDITIONS WILL MAKE TRAVELING DIFFICULT 
  OVER PORTIONS OF THE KITTITAS AND YAKIMA VALLEYS. LOOSE 
  OBJECTS MAY SUDDENLY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
281 
WWUS76 KPDT 220607
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1007 PM PST FRI JAN 21 2011

WAZ028-220715-
/O.EXP.KPDT.HW.W.0003.000000T0000Z-110122T0600Z/
LOWER COLUMBIA BASIN OF WASHINGTON-
INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES
1007 PM PST FRI JAN 21 2011

...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING. 

THE WINDS ACROSS THE LOWER COLUMBIA BASIN OF WASHINGTON WERE
LOCALLY BREEZY THIS EVENING...AND HAVE DIMINISHED OVER THE PAST
HOUR OR TWO. THUS THE HIGH WIND WARNING HAS BEEN ALLOWED TO
EXPIRE. WINDS WILL RUN 5 TO 15 MPH FOR THE REMAINDER OF THE
NIGHT...THOUGH LOCAL WINDS OF 10 TO 20 MPH WILL BE POSSIBLE AT
TIMES.

$$

ORZ042-507-508-WAZ029-521-220715-
/O.EXP.KPDT.WI.Y.0007.000000T0000Z-110122T0600Z/
NORTH CENTRAL OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...DUFUR...MADRAS...MAUPIN...MORO...
PRINEVILLE...REDMOND...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA...BICKLETON...
GOLDENDALE
1007 PM PST FRI JAN 21 2011

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. 

WINDS ACROSS NORTH-CENTRAL OREGON AND THE BLUE MOUNTAIN FOOTHILLS
CONTINUE TO RUN WESTERLY AT 10 TO 20 MPH...LOCALLY 20 TO 30 MPH.
THUS THE WIND ADVISORIES FOR THESE AREAS HAVE BEEN ALLOWED TO
EXPIRE. THESE WINDS WILL SLOWLY DIMINISH OVERNIGHT.

$$

ORZ044-220715-
/O.EXP.KPDT.WI.Y.0007.000000T0000Z-110122T0600Z/
LOWER COLUMBIA BASIN OF OREGON-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE
1007 PM PST FRI JAN 21 2011

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. 

WINDS ACROSS THE LOWER COLUMBIA BASIN OF OREGON CONTINUE TO RUN
WESTERLY AT 10 TO 20 MPH. THUS THE WIND ADVISORY FOR THIS AREA
HAS HAVE BEEN ALLOWED TO EXPIRE. THESE WINDS WILL SLOWLY DIMINISH
OVERNIGHT.

$$

WAZ026-027-220715-
/O.EXP.KPDT.WI.Y.0007.000000T0000Z-110122T0600Z/
KITTITAS VALLEY-YAKIMA VALLEY-
INCLUDING THE CITIES OF...ELLENSBURG...THORP...NACHES...
SUNNYSIDE...TOPPENISH...YAKIMA
1007 PM PST FRI JAN 21 2011

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. 

WINDS ACROSS THE YAKIMA AND KITTITAS VALLEYS CONTINUE TO RUN
WESTERLY AT 5 TO 15 MPH...LOCALLY 20 TO 30 MPH. THUS THE WIND
ADVISORIES FOR THESE AREAS HAVE BEEN ALLOWED TO EXPIRE. THESE
WINDS WILL SLOWLY DIMINISH OVERNIGHT.

$$

ORZ041-WAZ024-220715-
/O.EXP.KPDT.WI.Y.0007.000000T0000Z-110122T0600Z/
EASTERN COLUMBIA RIVER GORGE OF OREGON-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON
1007 PM PST FRI JAN 21 2011

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. 

WINDS ACROSS EASTERN COLUMBIA RIVER GORGE CONTINUE TO RUN
WESTERLY AT 15 TO 25 MPH...LOCALLY 20 TO 30 MPH. THUS THE WIND
ADVISORY FOR THIS AREA HAS BEEN ALLOWED TO EXPIRE. THESE WINDS
WILL SLOWLY DIMINISH OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 21, 3:28 AM PST, 20 minutes earlier.

Area forecast discussion, Jan 21, 3:28 AM PST, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
328 AM PST FRI JAN 21 2011

UPDATED AVIATION DISCUSSION

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT.  SEVERAL WEATHER
CONCERNS ARE EXPECTED WITH THE APPROACHING SYSTEM MOVING ACROSS
WA/OR TODAY AND THIS EVENING.  THE FORECAST AREA WILL BE UNDER THE
INFLUENCE OF A MOIST NW FLOW ALOFT...AND OCCASIONAL LIGHT
PRECIPITATION CAN BE EXPECTED EARLY THIS MORNING ALONG THE WEST
FACING SLOPES OF THE BLUE MOUNTAINS.  PRECIPITATION WILL INCREASE
FROM THE WEST AS THE DAY PROGRESS WHEN A SHORTWAVE MOVES ACROSS
NORTHERN WASHINGTON IN THE AFTERNOON THEN TRACKS SE TOWARDS THE
IDAHO PANHANDLE THIS EVENING.  THE FIRST CONCERN WILL BE
PRECIPITATION TYPE IN SOME OF THE VALLEY LOCATIONS.  EARLY MORNING
TEMPERATURES ARE ABOVE FREEZING OVER MOST OF THE EAST SLOPES OF THE
WA CASCADES AND EVEN IN THE KITTITAS VALLEY.  HOWEVER...MOST OF THE
YAKIMA VALLEY REMAINS BELOW FREEZING.  IT WILL NOT TAKE LONG TO MIX
OUT THE COLD AIR...BUT WILL INDICATE A CHANCE OF LIGHT FREEZING RAIN
EARLY THIS MORNING IN THE YAKIMA VALLEY.  WARM OVERRUNNING MOISTURE
WILL ALSO BRING LIGHT FREEZING RAIN TO PORTIONS OF THE MOUNTAIN
VALLEYS OF NE OREGON.  AT THIS TIME...I DO NOT ANTICIPATE AN
ADVISORY FOR MIXED PRECIPITATION BUT WILL NEED TO MONITOR THE
WALLOWA VALLEY WHERE COLD AIR COULD REMAIN TRAPPED EVEN INTO THE
AFTERNOON HOURS.

THE NEXT CONCERN WILL BE THE AMOUNT OF PRECIPITATION ALONG THE BLUE
MOUNTAINS AND WHETHER THERE WILL BE ENOUGH RAIN TO RAISE WATER
LEVELS ON THE STREAMS AND CREEKS THAT ARE ALREADY RUNNING HIGH. A
HYDROLOGIC OUTLOOK WAS ISSUED TO ALERT OF THE POSSIBILITY OF SHARP
RISES.  12-HOUR RAINFALL AMOUNTS THIS MORNING AND EVENING ARE
FORECAST TO BE NEAR HALF OF AN INCH ALONG THE BLUE MOUNTAINS WITH
SNOW LEVELS AROUND 5500-6000 FEET.

THE MAJOR CONCERN WITH THE UPSTREAM SHORTWAVE WILL BE WINDS IN THE
COLUMBIA BASIN AND SURROUNDING VALLEYS.  THE TRACK OF THIS SYSTEM IS
SIMILAR TO THE SHORTWAVE THAT PUSHED ACROSS THE REGION LAST SUNDAY
NIGHT AND CAUSED DAMAGING WINDS IN THE LOWER COLUMBIA BASIN OF
WASHINGTON...PARTICULARLY NEAR HANFORD.  THERE WILL BE A TIGHT
PRESSURE GRADIENT BEHIND THE SYSTEM...AND A 120 KNOT JET PUSHING
ACROSS CENTRAL WASHINGTON.  WATER VAPOR LOOPS ALSO SHOW AN
IMPRESSIVE DRY SLOT ASSOCIATED WITH THE SYSTEM THAT COULD FORCE
UPPER LEVEL WINDS TO THE SURFACE.  ALTHOUGH I DO NOT ANTICIPATE AS
STRONG OF WINDS AS WHAT WAS OBSERVED ON MONDAY...BELIEVE LOCALIZED
WIND GUSTS OF 60-70 MPH ARE POSSIBLE ALONG THE HORSE HEAVEN HILLS
AND NEAR HANFORD. A HIGH WIND WARNING WILL BE ISSUED FOR THE
WASHINGTON PORTION OF THE LOWER COLUMBIA BASIN ALONG WITH WIND
ADVISORIES FOR THE OREGON SIDE OF THE BASIN AS WELL AS THE KITTITAS
AND YAKIMA VALLEYS.

THE WEATHER BECOMES TRANQUIL BY SATURDAY AS HIGH PRESSURE REBUILDS.
AFTER A FEW LINGERING MOUNTAIN SHOWERS SATURDAY MORNING...DRY
CONDITIONS WILL RETURN.  PATCHY FOG AND FREEZING FOG ARE POSSIBLE
SATURDAY NIGHT...BUT WILL HOLD OFF MENTIONING ANYTHING AS THERE WILL
REMAIN MID AND HIGH LEVEL CLOUDS TO PREVENT RADIATIONAL FOG.  JOHNSON

.LONG TERM...SUNDAY THROUGH THURSDAY..AN UPPER LEVEL RIDGE WILL BE
OVER THE PACIFIC NORTHWEST THROUGH THE LONG TERM PERIOD. A WAVE WILL
PASS OVER THE RIDGE MONDAY...WITH THE BEST LIFT REMAINING WELL NORTH
OF THE CWA SO KEPT PARTLY CLOUDY SKIES WITH DRY CONDITIONS. PATCHY
FOG WILL EVENTUALLY DEVELOP IN THE LOWER COLUMBIA BASIN UNDER THE
PERSISTING RIDGE. PREVIOUS FORECAST STARTED FOG/FREEZING FOG MONDAY
NIGHT...SO KEPT THAT TIMING. DID ADD FOG TO LATER DAYS IN THE
FORECAST SINCE THERE IS NO SYSTEM MOVING THROUGH THAT WILL BE STRONG
ENOUGH TO MIX OUT THE LOW LEVEL INVERSIONS IN THE COLUMBIA BASIN.
COONFIELD

&&

.AVIATION...12Z TAFS...INCREASING CLOUDS THIS MORNING WITH CEILINGS
DECREASING AS THE NEXT SYSTEM MOVES INTO THE AREA. PRECIPITATION IS
EXPECTED TO AFFECT ALL SITES AFTER 21/153 UTC. THIS STEADY PRECIP
WILL CAUSE MVFR CIGS AND/OR VIS AT KDLS...KYKM...KPDT...KALW AND
KRDM. UPSLOPE POST-FRONTAL FLOW MAY CAUSE SOME IFR CIGS AT KALW (AND
POSSIBLY AT KPDT) LATE IN THE PERIOD. WINDS WILL GENERALLY BE 10 KTS
OR LESS UNTIL LATE FRIDAY AFTERNOON ONWARD WHEN POST-FRONTAL MIXING
INCREASES THE WINDS TO 8 TO 18 KTS WITH HIGHER GUSTS. 76

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  52  36  48  29 /  70  30   0   0
ALW  53  36  52  33 /  70  40   0   0
PSC  47  36  47  30 /  70  20   0   0
YKM  44  31  44  24 /  40  10   0   0
HRI  51  36  47  29 /  70  20   0   0
ELN  42  30  41  24 /  50  20   0   0
RDM  49  30  49  23 /  40  20   0   0
LGD  40  33  39  27 /  60  60  10  10
GCD  43  32  44  28 /  50  40   0   0
DLS  48  37  52  31 /  60  20   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 10 PM PST THIS
     EVENING ORZ044.

WA...HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO 10 PM PST THIS
     EVENING WAZ028.

     WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 10 PM PST THIS
     EVENING WAZ026-027.

&&

THREAT INDEX
TODAY : YELLOW
SATURDAY : GREEN
SUNDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

85/76/76
Hazardous weather outlook, Jan 20, 7:49 PM PST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
749 PM PST THU JAN 20 2011

UPDATED TO REMOVE YAKIMA RIVER FLOODING AND TO ADD CONCERN FOR THE
BLUE MOUNTAIN FOOTHILLS FRIDAY

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
211415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
749 PM PST THU JAN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THE YAKIMA RIVER AT KIONA HAS DROPPED BELOW FLOOD STAGE AND IS
EXPECTED TO REMAIN SO FOR THE FORESEEABLE FUTURE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOODING FRIDAY
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, FOOTHILLS OF
     THE NORTHERN BLUE MOUNTAINS OF OREGON

A FAST MOVING BUT POTENT FRONT WILL CROSS THE REGION TOMORROW. SNOW
LEVELS WILL RISE WELL ABOVE PASS LEVELS ALONG WITH PERIODS OF
MODERATE TO HEAVY RAIN OVER THE NORTHERN BLUE MOUNTAINS AND
ADJOINING FOOTHILLS. SATURATED GROUND IN THE BLUE MOUNTAINS AND
HEAVY RAIN EXPECTED WILL LEAD TO THE POTENTIAL FOR SHARP RISES ON
AREA CREEKS AND STREAMS. A HYDROLOGIC OUTLOOK (PRODUCT ID PDXESFPDT)
HAS BEEN ISSUED WITH MORE DETAILS. BEHIND THE COLD FRONT FRIDAY
NIGHT, CONDITIONS WILL BEGIN TO DRY AS A RIDGE OF HIGH PRESSURE
BUILDS OVER THE REGION. THIS RIDGE WILL BRING DRIER WEATHER TO THE
PACIFIC NORTHWEST THROUGH MID NEXT WEEK. THERE WILL BE POTENTIAL FOR
LOW CLOUDS AND FOG TO DEVELOP ACROSS THE COLUMBIA BASIN AND
ADJOINING LOWER ELEVATION AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 3:48 AM PSTHigh Wind WarningPDTBenton, Franklin, Klickitat, Walla Walla18 hr

Nearby

Wind Advisories in Oregon, 2011Wind Advisories in Washington, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.